# SDR REXA2013031900313

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 11,509 hours, 7,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL THREE CEILING PANEL EMERGENCY LIGHTS AFT OF OVERWING EXIT DOORS AND BOTH RT AND LT AFT OF WING EMERGENCY EXTERIOR LIGHTS FAIL TO STAY ON.  REMOVED AND REPLACED EMERGENCY BATTERY PACK 4 IAW CRJ900 AMM 33-51-17.  OPS TEST S/W OF EMERGENCY LIGHTS IAW CRJ900 AMM 33-51-00.  OPS CHECK GOOD.
